Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello there,

I just recently joined and I need help. Roughly 5 weeks ago, I used the clindoxyl cream on my forehead and the side of my face because there was 1 or 2 pimples and i left it on over night. I did this for 2 nights however on the second day, I left the cream on all day. (I usually wash it off the next morning) The third day, I started to notice 3 or 4 tiny bumps. I thought it was nothing and the next day, there was more, and so on. I believe it's the Benzoyl Peroxide, since I may be allergic to it. Note that I have used clindoxyl before and my skin is fine but for some reason my skin is reactioning to it very badly.

I ended up going to the doctors and was given minocycline. After the first week, it seems to be getting worst. The doctor and pharmacist told me that it will get worst before it gets better so i kept taking it. So after the third week (yesterday), I stopped using it because it's out of control now. It has spread ALL OVER my face, neck, and bit on my chest.

I seriously do not know what to do, this is really becoming a problem for me. Since I live in Nova Scotia, Canada, I cannot just go to a dermatologist and need to be referred by a doctor. I went to the doctor yesterday and to be referred but she said it could take 3 MONTHS! I cannot wait that long.

I have attached photos and hope that someone out there has this happen to them before and could help me. I believe it's an allergic reaction but I cannot be sure since I am not a doctor. Also, my face was CLEAR, maybe 1 or 2 pimples here and there but nothing else and now I look like the cement on the sidewalk.

post-378616-0-24786300-1393096189.jpeg

post-378616-0-62409300-1393096195.jpeg

post-378616-0-23093700-1393096200.jpeg

post-378616-0-27671400-1393096205.jpeg

post-378616-0-22925800-1393096212.jpeg

post-378616-0-47599500-1393096219.jpeg

post-378616-0-24786300-1393096189.jpeg

post-378616-0-62409300-1393096195.jpeg

post-378616-0-23093700-1393096200.jpeg

post-378616-0-27671400-1393096205.jpeg

post-378616-0-22925800-1393096212.jpeg

post-378616-0-47599500-1393096219.jpeg

Share this post


Link to post
Share on other sites

It seems like an allergic reaction to me.

Share this post


Link to post
Share on other sites

Yeah, that definitely looks like an allergic reaction. Are they just bumps, or are they painful, itchy, flaky? Because those would other indicators of an allergic reaction. Benzoyl Peroxide is a pretty harsh product, (I mean, it bleaches things for goodness sakes!) especially to those who have sensitive skin. I would definitely put down the harsh creams and face washes, at least until you finally get into the derm. Sometimes harsh chemicals can do more harm than good when it comes to your face, which looks perfectly normal anyways.

Hope you find something that works for you!

Share this post


Link to post
Share on other sites

After doing a lot of research, I come to the conclusion that it could be pityrosporum folliculitis. I do have oily skin and I am almost certain it's not ance and I have taken allergy pills which did nothing. I still haven't heard from the derm yet but I found out that Nizoral might work. I went to the drug store last night and you do not even need a prescription to buy it! I will try this for a week and give an update.

To Lynn: It is itchy not flaky, and it's not painful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×